RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 3, Issue 2  


Representation of functions analytic in an open circle by Dirichlet series
A. F. Leont'ev
113
On the completeness of a system of functions
A. A. Mirolubov
125
Inequalities for symmetric means
G. A. Bekishev
133
Some properties of functions in Orlicz space
D. V. Salekhov
145
Best approximation of a differentiation operator in $L_2$-space
Yu. N. Subbotin, L. V. Taikov
157
Intersection of a sequence of imbedded closed sets
N. N. Vakhania, I. N. Kartsivadze
165
Increasing solutions of linear second-order equations with nonnegative characteristic form
A. S. Kalashnikov
171
Threshold theorem for an epidemic model
A. V. Nagaev, A. V. Startsev
179
Generalized Titchmarsh divisor problem
A. K. Karshiev, A. V. Sokolovskii
187
Noncoincidence of the Markov and Lagrange spectra
G. A. Freiman
195
Finite factorizable groups
V. A. Vedernikov
201
Graphs with given neighborhoods of vertices
S. Ya. Agakishieva
211

Doctoral theses
Methods of fejer's approximations in convex programming
I. I. Eremin
217

Information
Conference of the Universities on Number Theory
235
Ninth Soviet Colloquium on General Algebra
235
Summer School on the Theory of Representations of Groups and the Spectral Theory of Operators
236
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019